# SDR ASAA2013113096576

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 48,654 hours, 27,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3120621
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LT WINDOW EXIT SIGN MISSING COVER.  ACFT GROUNDED.  INSTALLED NEW EXIT COVER AT LT AFT EMERGENCY EXIT.  CHECKS SECURE, OK FOR SERVICE.
